# SDR CALA9802049

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT OUTBOARD TRAILING EDGE FLAP INBOARD SKIN DENTED AT LOWER FLAP 29 INCHES FROM INBOARD END.  THE DENTED AREA WAS TRIMMED OUT AND REINFORCED WITH DOUBLER IAW SRM 57-10-00, FIGURE 7, 51-21-01, AND 51-31-01.
